# SDR CALA2025111411202

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,998 hours, 13,788 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CATERING DOOR, SEEMS TO BE SCUFFS ON THE AIRCRAFT SCUFF MARKS WERE ONLY TO SURFACE FINISH. APPLIED FINISH REF AMM 51-21-99. NO FURTHER ACTION REQUIRED
